# SDR DALA2018121437193

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0862267) DURING INSPECTION FOUND DENT ON SPOILER #, 1 UPPER SURFACE FOR ZONE 1 EXCEEDS ALLOWABLE WIDTH. DENT ON SPOILER # 1 UPPER SURFACE FOR ZONE 1 WAS REPAIRED PER B737-800 SRM 51-70-10 REPAIR 4 AND 57-70-01 REPAIR 1.
